Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 27, Number 1

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 27, Number 1 (1920)
Bull. Amer. Math. Soc. 27 (1920)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 27, Number 1 (1920)
Bull. Amer. Math. Soc. 27 (1920)
More Information
Full-text PDF    
The Seattle meeting of the San Francisco Section
E. T. Bell.
Bull. Amer. Math. Soc. 27 (1920), 1-4
More Information
Full-text PDF    
Note on a generalization of a theorem of Baire
E. W. Chittenden.
Bull. Amer. Math. Soc. 27 (1920), 5-6
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560346
Certain iterative characteristics of bilinear operations
Norbert Wiener.
Bull. Amer. Math. Soc. 27 (1920), 6-10
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560347
Necessary and sufficient conditions that a linear transformation be completely continuous
Charles Albert Fischer.
Bull. Amer. Math. Soc. 27 (1920), 10-17
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560348
On the relation of the roots and poles of a rational function to the roots of its derivative
Ben-Zion Linfield.
Bull. Amer. Math. Soc. 27 (1920), 17-21
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560349
Moritz Cantor, the historian of mathematics
Florian Cajori.
Bull. Amer. Math. Soc. 27 (1920), 21-28
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1560350
Notes
Bull. Amer. Math. Soc. 27 (1920), 39-46
More Information
Full-text PDF    
New publications
Bull. Amer. Math. Soc. 27 (1920), 46-48
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Les Spectres numériques, by Michel Petrovitch.
Reviewer: J. F. Ritt
Bull. Amer. Math. Soc. 27 (1920), 28-29
Review information
Full-text PDF
La Part des Croyants dans les Progrès de la Science au $XIX^e$ Siècle, by Antonin Eymieu.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 27 (1920), 29-31
Review information
Full-text PDF
The Early Mathematical Manuscripts of Leibniz, by J. M. Child.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 27 (1920), 31-35
Review information
Full-text PDF
An Enquiry Concerning the Principles of Natural Knowledge, by A. N. Whitehead.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 27 (1920), 35-36
Review information
Full-text PDF
Differential Equations, by H. Bateman.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 27 (1920), 36-38
Review information
Full-text PDF


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia